# SDR AUS20030623

- Difficulty date: June 16, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Emb EMB110*
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Part number: B338421H
- Condition: Sheared
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER COUNTERWEIGHT BOLT HEAD SHEARED. THE OTHER BOLT HEAD ALSO SHEARED WHEN THE LOCKWIRE WAS REMOVED. PROPELLER CAME FROM A NEW ZEALAND REGISTERED AIRCRAFT.
